# SDR AALA202204275064

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A300*
- Aircraft serial: 5594
- Aircraft time: 27,742 hours, 11,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER / CREW DOOR 831 DAMPER CYLINDER REQUIRES SERVICE. SERVICED DOOR DAMPER CYLINDER PER AMM 52-10-00.
